# SDR DALA13021321504

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,807 hours, 18,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Twisted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OFF-WING SLIDE INFLATION HOSE TWISTED AND ATTACH CLIP MOUNTING INSERT DETACHED.  LT OFF-WING SLIDE REPLACED.
